Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Kilicman, Adem and H., Eltayeb and Radzhabovich, Ashurov Ravshan (2010) Further analysis on classifications of PDE(s) with variable coefficients. Applied Mathematics Letters, 23 (9). pp. 966-970. ISSN 0893-9659

Eltayeb, Hassan and Kilicman, Adem (2008) A note on solutions of wave, Laplace’s and heat equations with convolution terms by using a double Laplace transform. Applied Mathematics Letters, 21 (12). pp. 1324-1329. ISSN 0893-9659

Kilicman, Adem and Eltayeb, Hassan (2008) A note on the classifications of hyperbolic and elliptic equations with polynomial coefficients. Applied Mathematics Letters, 21 (11). pp. 1124-1128. ISSN 0893-9659

This list was generated on Wed Oct 22 08:36:09 2014 MYT.

Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.